MathSciNet Relay Station
MathSciNet bibliographic data
MR883408 35L15 (42B25)
Sogge, Christopher D. On the almost everywhere convergence to $L^p$ data for higher order hyperbolic operators. Proc. Amer. Math. Soc. 100 (1987), no. 1, 99–103.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement